I have been diagnosed with pericardial effusion....I got it removed twice...
DURING 2ND REMOVAL I HAVE been GIVEN STEROIDS DOSAGE N STOPPED AFTER ONE MONTH.....NOW THE EFFUSION IS AGAIN RECURRING...I have been taking TB medications FOR the past 4 MONTHS....
Pls help with permanent solution...
Like the answers? Chat privately for 24 hours with the doctor of your choice
Will need to find the cause of effusion and treat it. Pericardial window surgery can be considered to prevent recurrent accumulation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.